MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® CR2 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® CR2 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CR2
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the customer's device and observed that the device would not deliver defibrillation energy.The customer will receive a replacement device.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report that their device made a loud pop.Upon investigation it was found the device would not deliver defibrillation energy.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
 
Additional Manufacturer Narrative
Further investigation of the device found multiple components affected by electrical overstress, the h-bridge fets, q71, q72 and q74 were affected.The cause of the reported issue could not be determined.
 
Event or Problem Description

Brand Name
LIFEPAK® CR2 DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
dara friedman
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key17973295
Report Number0003015876-2023-01942
Device Sequence Number14707557
Product Code MKJ
UDI-Device Identifier00883873824085
UDI-Public00883873824085
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCR2
Device Catalogue Number99512-001266
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer10/20/2023
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown